# SDR ASAA2014121109928

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,116 hours, 8,924 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 9784
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 22,095 hours, 6,694 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND WING TAI SOLENOID VALUE TEST,  FOUND VALVE INOPERATIVE.  ACFT GROUNDED.  REPLACED NR 1 ENGINE GROUND WING TAI SOLENOID VALVE.  OPS CHECKED GOOD IAW MM TASK 30-11-12-000-801 AND 30-11-12-400-801.
